# SDR AWXA9500357

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Chg
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND R3 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER, OPS CHECK NORMAL.  (Z)
